# SDR SIMA20170205001

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 38,451 hours, 34,043 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 10,000 FT, BLEED 2 LEAK.  FOUND A LEAK AT THE NR 2 ENG BLEED VALVE CLAMPS.   REINSTALLED CLAMP IAW AMM 36-11-05.  OPS CHECKED GOOD, LEAK CHECKED GOOD IAW 36-00-0-700-803.
